MathSciNet Relay Station
MathSciNet bibliographic data
MR1288365 55N33 (58A10 58A35)
Brasselet, Jean-Paul; Legrand, André Un complexe de formes différentielles à croissance bornée sur une variété stratifiée. (French) [A complex of differential forms with bounded growth on a stratified manifold] Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 21 (1994), no. 2, 213–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement